# SDR ASAA2022070138893

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 817 hours, 253 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOTS REPORT "MAINT" LIGHT ON. GROUNDED - YES. FOUND "PACK TEMP CTRL PRIMARY L" STATUS MESSAGE, RAN B737-9 FIM 31-00-00-810-801 FOR FAULT CODE 215 102 41, MESSAGE CLEARED AND DEEMED TRANSITORY, NO FURTHER DEFECTS NOTED.
